The existence and construction of Lax limits
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 3, p. 277-304
@article{CTGDC_1980__21_3_277_0,
     author = {Gray, John W.},
     title = {The existence and construction of Lax limits},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {3},
     year = {1980},
     pages = {277-304},
     zbl = {0465.18003},
     mrnumber = {591387},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1980__21_3_277_0}
}
Gray, John W. The existence and construction of Lax limits. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 3, pp. 277-304. http://www.numdam.org/item/CTGDC_1980__21_3_277_0/

1 Beck, J., Distributive laws, Lecture Notes in Math. 80, Springer (1969), 119. | MR 241502 | Zbl 0186.02902

2 Benabou, J., Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77. | MR 220789

3 Bourn, D., Natural anadeses and catadeses, Cahiers Topo. et Géom. Diff. XIV (1973), 371. | Numdam | MR 354808 | Zbl 0323.18003

4 Bozapalides, S., Les fins cartésiennes, C. R. A. S. Paris 281 (1975), 597. | MR 393170 | Zbl 0354.18007

5 Cole, J.C., The bicategory of topoi and spectra, Preprint. | MR 569570

6 Day, B.J., & Kelly, G.M., Enriched functor categories, Lecture Notes in Math. 106, Springer (1969), 178-191. | MR 255633 | Zbl 0214.03202

7 Grothendieck, A., et al, Theorie des topos et cohomologie étale des schémas, S.G.A. 4, Lecture Notes in Math. 269, 270, Springer (1972). | MR 463174

8 Gray, J.W., The categorical comprehension scheme, Lecture Notes in Math. 99, Springer (1969), 242-312. | MR 249483 | Zbl 0211.03403

9 Gray, J.W., The meeting of the Midwest category Seminar in Zürich, Aug. 24-30, 1970, Lecture Notes in Math. 195, Springer (1971), 248 - 255. | MR 279147 | Zbl 0222.18002

10 Gray, J.W., Formal category theory: Adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974). | MR 371990 | Zbl 0285.18006

11 Gray, J.W., Closed categories, lax limits and homotopy limits, J. Pure and Applied Alg. ( to appear) | MR 593251 | Zbl 0462.55008

12 Kelly, G.M., & Street, R., Review of the elements of 2-categories, Lecture Notes in Math. 420, Springer (1974), 75 - 103. | MR 357542 | Zbl 0334.18016

13 Lindner, H., A remark on Mackey-functors, Manuscripta Math. 18 (1976), 273. | MR 401864 | Zbl 0321.18002

14 Manes, E., Algebraic theories, G. T. in Math., Springer, 1976. | Zbl 0353.18007

15 Street, R., Two constructions on lax functors, Cahiers Topo. et Géom. Diff. XIII-3 (1972), 217 - 264. | Numdam | MR 347936 | Zbl 0252.18008

16 Street, R., Limits indexed by category-valued 2-functors, J. Pure and Applied Alg. 8 (1976). 149 - 181. | MR 401868 | Zbl 0335.18005

17 Street, R., The formal theory of monads, J. Pure and Applied Alg. 2 (1972), 149 - 168. | MR 299653 | Zbl 0241.18003

18 Thomason, R.W., Homotopy colimits in the category of small categories, Preprint, M. I. T., 1977. | MR 510404